Notre Dame Journal of Formal Logic

A new condition for a modular lattice.

Paula Marie Wilde

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 3, Number 4 (1962), 284-286.

Dates
First available in Project Euclid: 31 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093957323

Digital Object Identifier
doi:10.1305/ndjfl/1093957323

Mathematical Reviews number (MathSciNet)
MR0147429

Zentralblatt MATH identifier
0114.01503

Subjects
Primary: 06.40

Citation

Wilde, Paula Marie. A new condition for a modular lattice. Notre Dame J. Formal Logic 3 (1962), no. 4, 284--286. doi:10.1305/ndjfl/1093957323. https://projecteuclid.org/euclid.ndjfl/1093957323


Export citation